# SDR WRN2001F00001

- Difficulty date: April 12, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- Engine: Rroyce RB21122B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 125 KNOTS, NR 1 ENGINE HAD COMPRESSOR STALL.  VIBRATION INDICATOR AT 2 UNITS WITH CAUTION LIGHT ON.  AIRCRAFT RETURNED TO GATE.  PREPARATION FOR TWO ENGINE FERRY BEING ACCOMPLISHED IAW LOCKHEED MM AND TRADEWINDS GMM FOR ENGINE CHANGE AT MAINTENANCE BASE.  (M)
